Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 59, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 24, 2015, 8:53 AM CDT for 7 counties in Arkansas; 4 counties in Oklahoma. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 8:53 AM CDT (13:53 UTC)
- Expired
- May 24, 2015, 9:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Delaware County, OK, LeFlore County, OK, Sequoyah County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:04 PM CDT | FLASH FLOOD | Lavaca, AR | ADAMS STREET IN LAVACA FLOODED. |
| May 24, 2:11 PM CDT | FLASH FLOOD | 2 E Mulberry, AR | ROADWAY FLOODED JUST PASSED SILVER BRIDGE IN FRANKLIN COUNTY. SOCIAL MEDIA REPORT. |
| May 24, 2:30 PM CDT | FLASH FLOOD | West Fork, AR | DYE CREEK ROAD IN WEST FORK FLOODED. |
| May 24, 3:41 PM CDT | FLASH FLOOD | Greenwood, AR | MAJOR FLOODING TO A FARM IN GREENWOOD. SOCIAL MEDIA REPORT. |
| May 24, 4:46 PM CDT | FLASH FLOOD | Bentonville, AR | MEMORIAL PARK IN BENTONVILLE FLOODED. SOCIAL MEDIA REPORT. |
| May 24, 5:06 PM CDT | FLASH FLOOD | Lavaca, AR | FLOODING AT THE LAVACA CITY HALL AND PARK. SOCIAL MEDIA REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 311 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
122
WGUS54 KTSA 241353
FFWTSA
ARC007-015-033-047-087-131-143-OKC001-041-079-135-250200-
/O.NEW.KTSA.FF.W.0059.150524T1353Z-150525T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE LITTLE ROCK AR
853 AM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN NORTHWEST ARKANSAS...
CARROLL COUNTY IN NORTHWEST ARKANSAS...
CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
EASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
MADISON COUNTY IN NORTHWEST ARKANSAS...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 900 PM CDT SUNDAY
* AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
LARGE AREA OF THUNDERSTORMS MOVING ACROSS WEST CENTRAL AND
NORTHWEST ARKANSAS. OVER THE PAST 6 HOURS...ONE TO THREE INCHES OF
RAIN HAS FALLEN...WITH ANOTHER ONE TO THREE INCHES POSSIBLE
THROUGH THE AFTERNOON HOURS. WITH THE GROUND ALREADY
SATURATED...FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION
MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL
TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST FORK... VAN BUREN... SPRINGDALE...
SILOAM SPRINGS... ROGERS... PRAIRIE GROVE...
PRAIRIE CREEK... PEA RIDGE... OZARK...
MULBERRY... LOWELL... LITTLE FLOCK...
LINCOLN... LAVACA... KIBLER...
HUNTSVILLE... HUNTINGTON... HARTFORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3612 9347 3597 9345 3587 9352 3577 9351
3576 9369 3538 9370 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3507 9423 3496 9424 3493 9444
3654 9464 3651 9461 3650 9330 3612 9329
$$
581 follow-up statement
460
WGUS74 KTSA 242131
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT SUN MAY 24 2015
ARC007-015-033-047-087-131-143-OKC001-041-079-135-250200-
/O.CON.KTSA.FF.W.0059.000000T0000Z-150525T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-
WASHINGTON AR-DELAWARE OK-LE FLORE OK-SEQUOYAH OK-ADAIR OK-
431 PM CDT SUN MAY 24 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WASHINGTON...MADISON...
CRAWFORD...CARROLL AND BENTON COUNTIES IN NORTHWEST ARKANSAS...AND
SEBASTIAN AND FRANKLIN COUNTIES IN WEST CENTRAL ARKANSAS...AND
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...AND EASTERN ADAIR
AND SOUTHEASTERN DELAWARE COUNTIES IN NORTHEAST OKLAHOMA...AND
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA UNTIL 900 PM
CDT...
AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. RADAR
ESTIMATES THAT BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN OVER
PORTIONS OF NORTHWEST ARKANSAS AND MORE LIGHT TO MODERATE RAIN IS
ONGOING. REPORTS OF FLOODING HAVE RECENTLY BEEN RECEIVED FROM
GREENWOOD. WATER RESCUES HAVE ALSO OCCURRED EARLIER IN WASHINGTON
COUNTY.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BENTONVILLE...BERRYVILLE...CEDARVILLE...CHARLESTON...EUREKA
SPRINGS...FAYETTEVILLE...FORT SMITH...HUNTSVILLE...MOUNTAINBURG...
NATURAL DAM...OZARK...ROGERS...SILOAM SPRINGS...SPRINGDALE...VAN
BUREN...ALMA...ALTUS...ARKOMA...AURORA...BARLING...BEAVER...BELLA
VISTA...BLACKBURN...BLOOMER...BONANZA...BOSTON...BRANCH...
BRENTWOOD...BURNVILLE AND CARROLLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3612 9347 3597 9345 3587 9352 3577 9351
3576 9369 3538 9370 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3507 9423 3496 9424 3493 9444
3654 9464 3651 9461 3650 9330 3612 9329
$$
LACYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 4:33 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, May 24, 4:33 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT SUN MAY 24 2015
.DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.
ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS. SOME LOCATIONS
COULD REACH FIVE INCHES ONCE AGAIN GIVEN REPEAT
THUNDERSTORM POTENTIAL.
REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME. STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP AND WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.
UNFORTUNATELY. NEXT WAVE ARRIVES LATE MONDAY AND
MONDAY NIGHT. BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.
WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 63 81 61 / 100 30 40 60
FSM 75 66 81 65 / 100 70 40 100
MLC 72 67 78 62 / 100 30 60 80
BVO 70 59 81 60 / 100 40 30 40
FYV 71 63 78 61 / 100 70 30 100
BYV 72 63 78 62 / 100 80 30 80
MKO 72 64 78 62 / 100 50 40 90
MIO 72 62 79 62 / 100 60 20 50
F10 70 63 78 61 / 100 30 30 70
HHW 73 67 78 66 / 100 40 80 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....21Hazardous weather outlook, May 24, 3:50 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT SUN MAY 24 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
350 AM CDT SUN MAY 24 2015
...LIFE-THREATENING FLASH FLOODING TO CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAINFALL.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SIGNIFICANT FLASH FLOODING IS ONGOING ACROSS MUCH OF EASTERN
OKLAHOMA EARLY THIS MORNING...WHERE 3 TO 6 INCHES OF RAIN FELL
OVERNIGHT. DANGEROUS AND POTENTIALLY LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY AS ADDITIONAL ROUNDS OF THUNDERSTORMS
SPREAD INTO THE AREA. CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET
OF FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN WHEN FLOOD
WARNINGS ARE ISSUED. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.
IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...INCLUDING A LIMITED
TORNADO THREAT. THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL
BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE AREAL AND MAIN STEM
RIVER FLOODING WILL LIKELY CONTINUE INTO MONDAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
MONDAY...THUNDERSTORM AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS
AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY EVENING INTO THE OVERNIGHT HOURS. THIS WILL QUICKLY
WORSEN ANY ONGOING FLOOD PROBLEMS.
THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL
RAINFALL THIS UPCOMING WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM
RIVER FLOODING.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED TODAY
AND TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE
THREATENING FLASH FLOODING WILL BE LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:14 AM CDT | Flash Flood Warning | TSA | Benton, Crawford, Washington | 6 hr |
| May 24, 3:20 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 12 days |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Benton | 3 hr |
| May 24, 10:10 AM CDT | Special Weather Statement | TSA | Franklin, Madison | 45 min |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Crawford | 10 days |
| May 24, 10:20 AM CDT | River Flood Warning | TSA | Franklin | 12 days |
| May 24, 1:45 PM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| May 24, 2:02 PM CDT | Special Weather Statement | TSA | Madison | 28 min |
| May 24, 2:36 PM CDT | Special Weather Statement | TSA | Carroll | 39 min |
| May 24, 3:29 PM CDT | River Flood Advisory | TSA | Crawford, Franklin | 7 hr |
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:21 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 6 hr |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 41 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:10 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:46 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
Nearby
Flash Flood Warnings in Arkansas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.